Tylenol Nighttime Extra Strength Caplets

39 customers are viewing this product.

Only 49 left in stock!

$10.99$24.99

Quantity:

Tylenol Nighttime Extra Strength Specially formulated to provide effective pain relief while promoting restful sleep, Extra Strength Tylenol Nighttime is your ticket to waking up refreshed, rejuvenated, and ready to conquer the day.

For effective relief of

  • Headaches
  • Back and body pain
  • Muscle aches and pains
  • Arthritis pain
  • Menstrual pain
  • Dental pain
  • Aches and pains

$10.99$24.99

Quantity:
Description

Extra Strength Tylenol Nighttime – Restful Sleep and Powerful Pain Relief

When you cannot sleep due to pain, your nights can be a dreadful experience rather than your time to relax and recharge. The next day, you don’t feel like yourself due to your tiredness. But now there is a trusted solution. Try Tylenol Nighttime Extra Strength to improve the duration of your sleep. Tylenol Nighttime contains the pain relief of Tylenol, now with a sleep aid. To help you fall asleep and stay asleep.

When you are not suffering from the impacts of sleeplessness due to pain, you can get back to normal, whatever your normal is.

Powerful Pain Relief

Extra Strength Tylenol Nighttime combines the strength of acetaminophen and diphenhydramine, providing you with effective relief from aches, pains, and fever, so you can find the comfort you deserve.

Promotes Restful Sleep

With the added benefit of diphenhydramine, a non-habit-forming sleep aid, Extra Strength Tylenol Nighttime helps you fall asleep faster and stay asleep throughout the night, ensuring you wake up feeling restored.

Easy-to-Take Caplets

The convenient caplet form of Extra Strength Tylenol Nighttime makes it easy to swallow, allowing for quick absorption and fast-acting relief.

Dosage

Adult use only (16 years and older): 2 caplets at bedtime, or as directed by a doctor. Do not take more than 2 caplets per day.

Ingredients

Medicinal Ingredients

Each caplet contains

  • Medicinal Ingredient: Acetaminophen, 500 mg
  • Benefit: Pain reliever
  • Medicinal Ingredient: Diphenhydramine hydrochloride, 25 mg
  • Benefit: Sleep aid

Not all nighttime products work the same way. Tylenol Nighttime contains two drugs: acetaminophen (a pain reliever) and diphenhydramine hydrochloride (a sleep aid for sleeplessness). Pain relief from acetaminophen helps you fall asleep and diphenhydramine hydrochloride helps you stay asleep.

Non-Medicinal Ingredients (alphabetical)

Carnauba wax, cellulose, FD&C Blue No.1 aluminum lake, FD&C Blue No. 2 aluminum lake, hypromellose, magnesium stearate, polyethylene glycol, polysorbate, propylene glycol, shellac glaze, sodium citrate, sodium starch glycolate, starch, titanium dioxide.

Caution

Keep out of the reach of children. This package contains enough medication to seriously harm a child. May cause marked drowsiness. Avoid alcohol, driving or other activities requiring alertness. Do not use other drugs containing acetaminophen or diphenhydramine. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Do not take if allergic to acetaminophen, diphenhydramine, or any ingredient in the product. Do not use a topically applied product that also contains diphenhydramine. Consult a doctor if your symptoms last for more than 5 days, if new symptoms appear, or if you develop allergic reactions such as wheezing, rash, or itching. If sleeplessness persists continuously for more than 2 weeks, consult your doctor. Insomnia may be a symptom of a serious underlying illness. Use only on the advice of a doctor. Ask a doctor or pharmacist before use if you: are taking tranquilizers or sedatives; are pregnant or breastfeeding; have chronic alcoholism; have a serious liver or kidney disease; have glaucoma, chronic lung disease (including asthma), difficulty in urination due to prostate gland enlargement; are elderly and experience confusion at night; use any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medications.

In case of overdose, call a Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite.

Disclaimer: Additional product information can be found on the product by the manufacturer. If you have any concerns, please consult your pharmacist at the time of purchase otherwise feel free to contact us at 604 966 2383 during our operating hours.

Although we strive for accuracy on our website, ingredients, nutrition, and product descriptions are subject to change. Read and follow the product package label for the latest information. Ensure safety by keeping the product away from children.

 

Caplets

16 caplets, 40 caplets